# SDR FDEA201001130100

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,677 hours, 16,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31061
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LOCATED AND DRILLED OUT GATELINK ANTENNA DOUBLER IN WRONG POSITION,   BTWN LONG NR 2 RT & LONG NR 3 RT IN LIEU OF LONG NR 3 RT & LONG NR 4 RT REF DWG 72749-504.  REPAIRED AREA IAW SRM 53-20-00 VOL I, FIG 13.
